# SDR SWAA2021050367519

- Difficulty date: April 27, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 10,465 hours, 4,793 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F.O. SIDE FLASHLIGHT WILL NOT TEST / R/R'D AFT R/H OUTBOARD FLASHLIGHT BATTERY PER AMM 25-64-00
